Power domains
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 53-62
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_53_62,
author = {Karol Borsuk},
title = {Power domains},
journal = {Colloquium Mathematicum},
pages = {53--62},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-53-62},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-53-62/}
}
Karol Borsuk. Power domains. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 53-62. doi: 10.4064/cm-25-1-53-62
Cité par Sources :